Alert archive / Nebraska / Heat Advisories in 2016

Heat Advisory 2, NWS North Platte, NE

June 10, 20166 counties in Nebraska

NWS North Platte, NE issued this heat advisory at Jun 10, 2016, 3:36 PM CDT for 6 counties in Nebraska. It took effect at Jun 11, 2016, 1:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2016, 3:36 PM CDT (20:36 UTC)
In effect from
Jun 11, 2016, 1:00 PM CDT
Expired
Jun 11, 2016, 9:00 PM CDT
In force
8 hr
Issued by
NWS North Platte, NE

Counties Boyd County, NE, Brown County, NE, Cherry County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 106 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
385 J/kg
Mixed-layer CIN
-406 J/kg
Mixed-layer LCL
2166 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

388 
WWUS73 KLBF 102036
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
336 PM CDT FRI JUN 10 2016

DEFAULT OVERVIEW SECTION
NEZ006-007-111045-
/O.NEW.KLBF.HT.Y.0002.160611T1800Z-160612T0200Z/
/O.CON.KLBF.HT.Y.0001.000000T0000Z-160611T0100Z/
KEYA PAHA-BOYD-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH
336 PM CDT FRI JUN 10 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT SATURDAY. A
HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* WEATHER CONDITIONS: TEMPERATURES IN THE UPPER 90S WITH 
  DEWPOINTS IN THE 60S WILL PRODUCE HEAT INDICES AROUND 100. 

* IMPACTS: HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING 
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS 
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF 
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

NEZ005-008>010-111045-
/O.NEW.KLBF.HT.Y.0002.160611T1800Z-160612T0200Z/
EASTERN CHERRY-BROWN-ROCK-HOLT-
INCLUDING THE CITIES OF...VALENTINE...AINSWORTH...BASSETT...
ROSE...ONEILL...ATKINSON
336 PM CDT FRI JUN 10 2016 /236 PM MDT FRI JUN 10 2016/

...HEAT ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT
/8 PM MDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM
CDT /8 PM MDT/ SATURDAY. 

* WEATHER CONDITIONS: TEMPERATURES IN THE UPPER 90S WITH 
  DEWPOINTS IN THE 60S WILL PRODUCE HEAT INDICES AROUND 100. 

* IMPACTS: HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

   TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

   TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.   HEAT
STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

POWER
4 follow-up statements
514 
WWUS73 KLBF 110105
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 PM CDT FRI JUN 10 2016

NEZ006-007-110915-
/O.EXP.KLBF.HT.Y.0001.000000T0000Z-160611T0100Z/
/O.CON.KLBF.HT.Y.0002.160611T1800Z-160612T0200Z/
KEYA PAHA-BOYD-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH
805 PM CDT FRI JUN 10 2016

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT
SATURDAY...
...HEAT ADVISORY HAS EXPIRED FOR TODAY...

* WEATHER CONDITIONS: TEMPERATURES IN THE UPPER 90S WITH 
  DEWPOINTS IN THE 60S WILL PRODUCE HEAT INDICES AROUND 100. 

* IMPACTS: HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING 
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS 
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF 
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 9 1 1.

&&

$$

NEZ005-008>010-110915-
/O.CON.KLBF.HT.Y.0002.160611T1800Z-160612T0200Z/
EASTERN CHERRY-BROWN-ROCK-HOLT-
INCLUDING THE CITIES OF...VALENTINE...AINSWORTH...BASSETT...
ROSE...ONEILL...ATKINSON
805 PM CDT FRI JUN 10 2016 /705 PM MDT FRI JUN 10 2016/

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO
9 PM CDT /8 PM MDT/ SATURDAY...

* WEATHER CONDITIONS: TEMPERATURES IN THE UPPER 90S WITH 
  DEWPOINTS IN THE 60S WILL PRODUCE HEAT INDICES AROUND 100. 

* IMPACTS: HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING 
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS 
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF 
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 9 1 1.

&&

$$

MASEK
692 
WWUS73 KLBF 110738 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
238 AM CDT SAT JUN 11 2016

NEZ005>010-112200-
/O.CON.KLBF.HT.Y.0002.160611T1800Z-160612T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
BUTTE...LYNCH...AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON
238 AM CDT SAT JUN 11 2016 /138 AM MDT SAT JUN 11 2016/

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. 

* WEATHER CONDITIONS: TEMPERATURES IN THE UPPER 90S WITH 
  DEW POINTS IN THE 60S WILL PRODUCE HEAT INDICES AROUND 100. 

* IMPACTS: HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING 
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS 
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF 
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
223 
WWUS73 KLBF 112036
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
336 PM CDT SAT JUN 11 2016

...HEAT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING ACROSS
NORTH CENTRAL NEBRASKA...

.WITH TEMPERATURES IN THE MID TO UPPER 90S AND DEW POINTS IN THE
60S...HEAT INDEX VALUES WILL REMAIN NEAR 100.

NEZ005>010-120200-
/O.CON.KLBF.HT.Y.0002.000000T0000Z-160612T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
BUTTE...LYNCH...AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON
336 PM CDT SAT JUN 11 2016 /236 PM MDT SAT JUN 11 2016/

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WEATHER CONDITIONS: TEMPERATURES IN THE UPPER 90S WITH DEW 
  POINTS IN THE 60S WILL PRODUCE HEAT INDICES AROUND 100. 

* IMPACTS: HEAT RELATED ILLNESS WILL BE LIKELY FOR THOSE DOING 
  STRENUOUS ACTIVITY OUTDOORS...OR THOSE WITH HEALTH CONDITIONS 
  THAT DO NOT HAVE ADEQUATE ACCESS TO AIR CONDITIONING. IF 
  UNTREATED...SOME ILLNESS EVENTS COULD BE FATAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
844 
WWUS73 KLBF 120208
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT SAT JUN 11 2016

NEZ005>010-120315-
/O.EXP.KLBF.HT.Y.0002.000000T0000Z-160612T0200Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
BUTTE...LYNCH...AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON
908 PM CDT SAT JUN 11 2016 /808 PM MDT SAT JUN 11 2016/

...HEAT ADVISORY HAS EXPIRED...

TEMPERATURES HAVE COOLED THIS EVENING AND HEAT INDEX VALUES HAVE
FALLEN BELOW ADVISORY CRITERIA...THUS THE HEAT ADVISORY HAS BEEN
ALLOWED TO EXPIRE.

$$

MASEK

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this heat advisory went out at Jun 10, 3:33 PM CDT, 3 minutes earlier.

Area forecast discussion, Jun 10, 3:33 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
333 PM CDT FRI JUN 10 2016

.SYNOPSIS...
Issued at 327 PM CDT Fri Jun 10 2016

Closed low over the Pacific Northwest Hudson Bay and Greenland
with jet stream well north. There is a ridge over the desert
southwest into the northern plains with upper trough from Iowa
into the Texas panhandle.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 327 PM CDT Fri Jun 10 2016

Tonight...Main concern is a week frontal boundary that continues to
slowly sag southeast from northwest Nebraska extending back across
southwest Nebraska. This may generate a few isolated showers and
thunderstorms as it pushes through...have added isolated pops this
evening. However none of these storms are expected to be severe.

Tomorrow...Heat will be the major concern for the short term...a
heat advisory has been issued for parts of north central Nebraska
where highs will be in the upper 90s and heat indices will be around
100. Heat advisory will be in effect from 18z until 02z Saturday
evening. Areas across the rest of the Sandhills will still see highs
in the 90s but at this time do not warrant a heat advisory.

.LONG TERM...(Saturday night through Friday)
Issued at 327 PM CDT Fri Jun 10 2016

Models in fair agreement in the near and long term. Strong upper
low over the Pacific northwest and the ridge through the northern
plains will continue to be main forecast challenges through the
mid and extended forecast. Saturday night will continue very warm
with lows around 70 over most of the forecast area. Heat advisory
continuing into the early evening over north central Nebraska from
Valentine to Oneill. Very slow recovery on temperatures and dew
points in the mid to upper 60s. Strong cap to continue with 15C to
16C at 700mb. Front timing issues will keep Sunday time frame
somewhat in question. Have delayed precipitation over western
Nebraska until Sunday afternoon and have gone with cooler
temperatures to the northwest for highs on Sunday only in the 80s
over northwest with 90s ahead of the front. Day3 has western
Nebraska in Marginal. With strong temperature gradient and
strength of front may have to be upgraded. Front passing through
Sunday night with best forcing and a half inch QPF. Upper wave
moves out of 4 corners through the first part of the work week and
closes off over western Nebraska Tuesday afternoon and Wednesday.
Upper ridge building back in Wednesday through Friday with highs
near normal in the 80s and dry.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 659 AM CDT Fri Jun 10 2016

Vfr conditions the next 24 hrs at the klbf and kvtn terminals.
there will be a weak frontal boundary between oga and anw which
will help to focus isolated thunderstorms. any storm which do
develop should remain outside the klbf and kvtn vicinity.

&&

.HYDROLOGY...
Issued at 327 PM CDT Fri Jun 10 2016

Moderate flooding will continue along the North Platte River at
North Platte and the North Platte River at Lewellen. River levels
will remain elevated along the South Platte River at Roscoe and
North Platte. Elevated river levels also continue along the Platte
River at Brady and the North Platte River at Lisco.

&&

.LBF Watches/Warnings/Advisories...
Heat Advisory until 8 PM CDT this evening for NEZ006-007.

&&

SYNOPSIS...Power
SHORT TERM...Gomez
LONG TERM...Power
AVIATION...Roberg
HYDROLOGY...Gomez
Hazardous weather outlook, Jun 10, 9:49 AM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 AM CDT FRI JUN 10 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-111500-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
949 AM CDT FRI JUN 10 2016 /849 AM MDT FRI JUN 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

POTENTIALLY DANGEROUS HEAT AND HUMIDITY IS EXPECTED ACROSS SOME
AREAS OF NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EARLY EVENING.
SEE THE LATEST HEAT ADVISORY PRODUCT FOR DETAILS.

ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
EVENING ACROSS PARTS OF THE WESTERN SANDHILLS. THE STORMS WILL
BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS AND LOCALLY
HEAVY RAINFALL.

MINOR FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER FROM
LEWELLEN TO NORTH PLATTE...WITH ELEVATED FLOWS FARTHER UPSTREAM
TOWARD LISCO. ELEVATED FLOWS WILL ALSO CONTINUE ON THE SOUTH
PLATTE RIVER AND THE MAIN STEM OF THE PLATTE RIVER...BUT NO
FLOODING IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HOT WEATHER IS EXPECTED SATURDAY. THE HEAT COMBINED WITH HUMIDITY
COULD PUSH HEAT INDEX READINGS TO THE UPPER 90S TO AROUND 100
DEGREES SATURDAY...MAINLY EAST OF A VALENTINE TO NORTH PLATTE
LINE.

THUNDERSTORM CHANCES EXIST SUNDAY THROUGH WEDNESDAY. THERE
APPEARS TO BE AT LEAST SOME CHANCE FOR A FEW SEVERE STORMS DURING
THIS TIME ALONG WITH LOCALLY HEAVY RAINFALL.

MINOR FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER FROM
LEWELLEN TO NORTH PLATTE...WITH ELEVATED FLOWS FARTHER UPSTREAM
TOWARD LISCO. ELEVATED FLOWS WILL ALSO CONTINUE ON THE SOUTH
PLATTE RIVER AND THE MAIN STEM OF THE PLATTE RIVER...BUT NO
FLOODING IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 5:17 PM CDTSpecial Weather StatementLBFGrant28 min
Jun 10, 5:39 PM CDTSpecial Weather StatementLBFThomas36 min
Jun 10, 5:40 PM CDTSpecial Weather StatementLBFRock35 min
Jun 10, 5:56 PM CDTSevere Thunderstorm WarningLBFLoup, Rock49 min
Jun 10, 6:08 PM CDTSpecial Weather StatementLBFThomas37 min
Jun 10, 6:26 PM CDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas49 min
Jun 10, 6:42 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock48 min
Jun 10, 6:56 PM CDTSevere Thunderstorm WarningLBFMcPherson49 min

Nearby

Heat Advisories in Nebraska, 2016Every heat advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.